# SDR 2000ZZZX796

- Difficulty date: August 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Leaking
- Location: Torque Indicator
- Part time: 821 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER LEAKING AND HAS INACCURATE READINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
